Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

smidy

Member
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About smidy

  • Rank
    New Member
  1. Must be just me then. To be honest I think my acne was just withdrawel symtoms from me giving up caffine and cigerettes. And I cant stress enough how much a low sugar diet helped me.
  2. This may sound evil and I assure you I'm not from the tabacco industry but smokeing has cleared up my acne. My acne was mild and in 3 weeks of smokeing its disappeared. I cant see any other influences that might have changed things except that. Also a low sugar diet helps alot. Make what you will of it.
  3. Use an electric razor. All problems solved. G'night
  4. I tried this begginer diet for 2 days now and my skin is perfectly dry. I'm usually a walking oil slick, but it seems I have found the cause of my spots. If it keeps up I'll post again. Thx dude =D>
  5. Smokeing constricts blood vessels (thats where the heart desease comes from). Salt water is alot better to constrict blood vessels so go swim in the sea or wash your face with SEA SALT and water. Not iodised salt cause thats evil stuff.
  6. I just found out. its not rosacea its Seborrheic dermatitis . your alot better off with this my the way. very easily treated . just go to you gp and theyl fix you up good. i think accutane also clears it up pretty well. symptoms are red greasy skin. in my case it started on both my cheaks nose and chin. very easily mistaken for rosacea to the untrained eye. hope i put some of you minds at rest for a while.
  7. yes i am. its too harsh for such a small amount of acne. try sleeping on you back too or wash you pillow case often.
  8. I have exactly the same thing...dont use bp ever. use a moisturizer after you shower (about 10 minutes after). preferable one that dosent leave you looking like an oil slick. i use nivea for men moisturizer with uv n crap like that in it and its pretty feakin good. my doc told me that the sebum was drying out and blocking my pores. it should clear up in a while (3 weeks) and also cut down on dairy products and fish and NEVER use iodised salt. well i feel better after that.
  9. i think you should stop quick and consult a derm or doctor. it cant be a good thing.
  10. I tried bp for about 3 days and it made my face really red. the redness comes and goes and its been 3 months. it primarily on the sides of my face and it really seems like rosacea. anybody have this problem cause it would really ease my mind if i could find out whats going on. And dan you should put alot more warnings on you regime. if this can happen to me i'd really hate someone else to go through it.
  11. FOR GOD SAKE STOP USING IT. If its been 10 weeks and the redness hasnt gone away then something is wrong. Hopefully you have an allergic reaction to bp or in the worst case you could have rosacea. go to a derm or doctor. quick.
  12. . I bet when you look in the mirror to find new spots your reaction is "crap...hmmm maybe i can fix this" then you pop a few and take a look again and this time its "AAAAGGGGGGHHHHH, F*&K IT ALL" and you get very stressed angry and worried. Heres the solution that you heard 1 million time before. go to your doctor, he'll prescribe antibiotics and you'll clear up in a week. stress causes an astonishing amount of damage so the sooner the better. there
  13. i know somebody else was worried about this recently but i am showing alot of symptoms and am getting worried. im only 17, don't drink, smoke and recently gave up coffee. my nose cheeks and chin have become red and i was just wondering if it was a side effect of having acne and not rosacea. my skin is very sensitive to sunlight. I really hope my skin is just sensitive. I am not on the regime I REALLY need some advise. it is really getting to me. I don't want rosacea and hope theres anothe
  14. dont worry bout anything man. less than 10% of people with it say they developed it before they wer 30 years old you just had a bad reaction to the regimen nothin more
×